Volume 26 (1983)


1 (April), 2 (August), 3 (December)

Kusano, T. and Swanson, C. A.;
Asymptotic Properties of Semilinear Elliptic Equations
pp. 115--129.
Majima, H.;
Analogues of Cartan's Decomposition Theorem in Asymptotic Analysis
pp. 131--154.
Miyake, M.;
On the Determinant of Matrices of Ordinary Differential Operators and an Index Theorem
pp. 155--171.
Elaydi, S.;
Semidynamical Systems with Nonunique Global Backward Extensions
pp. 173--187.
Onose, H.;
Oscillatory Properties of the First Order Differential Inequalities with Deviating Argument
pp. 189--195.
Trench, W. F.;
Asymptotic Integration of $y^{(n)}+P(t)y^\gamma=f(t)$ under Mild Integral Smallness Conditions
pp. 197--209.
Miyake, M.;
On the Irregularity for General Systems of Differential Equations in the Complex Domain
pp. 211--230.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles